How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32228
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Can you let me know how long this medication would take to

Customer Question

Can you let me know how long this medication would take to help as there has been little change in the symptoms. The tinnitus is still very loud, wheezing, headaches now too but could be a side effect, but little of any improvement. I thought it was helping initially but may have been wishful thinking. It's now been 10 days of prednisone. Than you.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Sorry for the delay but I was off when you posted the question. What's the dosage and frequency of the prednisone?
Customer: replied 2 years ago.

Once a day, 30ml

Expert:  Dr. Chip replied 2 years ago.
OK It may take another five days to really take effect. You do seem to be on the appropriate dosage
Dr. Chip and 4 other Medical Specialists are ready to help you
Customer: replied 2 years ago.

Hi again, my symptoms seem to be getting worse since taking this medication, not better. I am now also feeling more pain in my chest. Are you certain this isn't more serious? Thanks for your help.

Expert:  Dr. Chip replied 2 years ago.
Pain in your chest?
Customer: replied 2 years ago.

What are you asking?

Expert:  Dr. Chip replied 2 years ago.
What did you mean by more pain in your chest?
Customer: replied 2 years ago.

The pain is worse. Now when I breathe it hurts, the wheezing is worse and the pain in my upper back and chest is worse.

Expert:  Dr. Chip replied 2 years ago.
Have you seen your doctor about that?
Customer: replied 2 years ago.

Since the Prednisone? No. Before, obviously yes. It's all become a lot worse in the last week.

Expert:  Dr. Chip replied 2 years ago.
Well some of this might be the prednisone but I think more is going on here. Sounds like you may have asthmatic bronchitis and may need antibiotics and an inhaler, so you need to let your doctor know about this
Customer: replied 2 years ago.

I was going to go in tomorrow depending on your advice. Would the prednisone make things worse before better? There isn't a cough as such but the wheezing is worse and it feels a little like when I had pneumonia in that the pain is very widespread and feels a little like then, only sharper in quality and more intense. Thanks again for your help.

Expert:  Dr. Chip replied 2 years ago.
I don't think that's the prednisone but let me know how it goes with your doctor tomorrow on a new page Joa
Customer: replied 2 years ago.

Would you mind sharing what you think I need say? Nice as she is, my doctor has a habit of trivialising or blaming the CRPS when it's often entirely unrelated. The pain for eg is severe enough to need opioid medication. Thank you v much.

Customer: replied 2 years ago.

Shall I just say that you think it sounds like asthmatic bronchitis and may need antibiotics and an inhaler? I need to be clear as after 13 months of these symptoms, naturally concerned, especially as now so much more severe. Thank you.

Expert:  Dr. Chip replied 2 years ago.
Sorry for the delay. Have her listen to your lungs and tell her about the wheezing. I think at this point you need an antibiotic like Levaquin and an albuterol inhaler
Customer: replied 2 years ago.

I tried to start a new question bit was directed to another expert so don't know if you received it. The doctor was not helpful. The pain is now excruciating and though she referred me for a scan, haven't been given anything to help with the pain, the tinnitus is still very loud and all the other symptoms are making things very hard to cope with. The only thing I have is beconase. Can you help as can't continue taking opioids for the pain in my back. How can I reduce it? Thank you.

Expert:  Dr. Chip replied 2 years ago.
No problem but let's discuss that on a new page that will go directly to me. Use this link
http://www.justanswer.com/medical/expert-doctorchip